# SDR YENA20100307031

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 25,164 hours, 8,860 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Part time: 25,164 hours, 8,860 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB434 MCO-BOS DURING RON MAINTENANCE FOUND WIRE BROKEN UNDER SEAT 23A WITH EXPOSED END CONNECTED TO EMERGENCY LIGHT.  REPAIRED BROKEN WIRE SEAT 23A AND OPS CHECK PER AMM 33-51-00.  CHECKS GOOD, AIRCRAFT OK FOR SERVICE.
